# SDR GTIA2020090735350

- Difficulty date: September 7, 2020
- Submitted: September 7, 2020
- Operation: Air carrier
- Aircraft: N686NK
- Make and model: Airbus A321-231
- Aircraft serial: 8141
- Aircraft time: 8,237 hours, 3,548 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 & R3 DOOR ASSIST BOTTLE REQUIRE SERVICING.  SERVICED DOOR ASSIST BOTTLE IAW AMM 52-10-00.
